# SDR DXTA2021071245140

- Difficulty date: July 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 11,824 hours, 8,975 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: MP50B1
- Part serial: 387
- Condition: Defective
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE PRESSURE LIGHT: LOW BRAKE PRESS AND ANTI SKID ANNUNCIATORS ILLUMINATED ON THE TAXIWAY. ALL CBS ARE IN. WE WERE TOWED BACK TO FBO. // SIGNOFF // REMOVED AND REPLACED POWER BRAKE MOTOR PN MP50B-1 SN 2996 AND INSTALLED CUSTOMER SUPPLIED OVERHAULED UNIT PN MP50B-1 SN 387. ALSO REPLACED HYDRAULIC PUMP ASSY PN 9912166-3 SN 7199 AND INSTALLED CUSTOMER SUPPLIED NEW UNIT PN 9912166-3 SN 10BU54. BLEED BRAKES AS REQUIRED, OPS AND LEAK CHECK GOOD WITH NO DEFECTS NOTED. REF CE560XL MM 32-44-20.
